MathSciNet Relay Station
MathSciNet bibliographic data
MR1869989 (2002j:60151) 60J65 (37K10)
Hara, Keisuke; Ikeda, Nobuyuki Quadratic Wiener functionals and dynamics on Grassmannians. Rencontre Franco-Japonaise de Probabilités (Paris, 2000). Bull. Sci. Math. 125 (2001), no. 6-7, 481–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement